Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6306 Publications

2015 | Journal Article | IST-REx-ID: 7070
Yu JF, Ramshaw BJ, Kokanović I, Modic KA, Harrison N, Day J, Liang R, Hardy WN, Bonn DA, McCollam A, Julian SR, Cooper JR. 2015. Magnetization of underdoped YBa2Cu3Oy above the irreversibility field. Physical Review B. 92(18), 180509.
View | DOI

2015 | Journal Article | IST-REx-ID: 1311
Fischer JL, Grün G. 2015. Finite speed of propagation and waiting times for the stochastic porous medium equation: A unifying approach. SIAM Journal on Mathematical Analysis. 47(1), 825–854.
View | DOI

2015 | Journal Article | IST-REx-ID: 1313
Fischer JL. 2015. Estimates on front propagation for nonlinear higher-order parabolic equations: An algorithmic approach. Interfaces and Free Boundaries. 17(1), 1–20.
View | DOI

2015 | Journal Article | IST-REx-ID: 1314
Fischer JL. 2015. A posteriori modeling error estimates for the assumption of perfect incompressibility in the Navier-Stokes equation. SIAM Journal on Numerical Analysis. 53(5), 2178–2205.
View | DOI

2015 | Journal Article | IST-REx-ID: 1316
Fischer JL. 2015. Global existence of renormalized solutions to entropy-dissipating reaction–diffusion systems. Archive for Rational Mechanics and Analysis. 218(1), 553–587.
View | DOI


Filter Publications